ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О представлении измеримых функции по полным ортономированным системам с заданными коэффициентами

Арутюнян, А. Г. and Симонян, Н. О. (1984) О представлении измеримых функции по полным ортономированным системам с заданными коэффициентами. ՀՍՍՀ ԳԱ Զեկույցներ, 79 (4). pp. 151-154. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
1130Kb

Item Type:Article
Additional Information:Տրված գործակիցներով ըստ լրիվ օրթոնորմավորված համակարգերի չափելի ֆունկցիաների ներկայցման մասին։ On representation of measured functions by complete ortonomalized systems with given coefficients.
Uncontrolled Keywords:Հարությունյան Ա. Գ., Սինանյան Ն. Հ., Harutyunian A. G., Sinanian N. H.
Subjects:Q Science > QA Mathematics
ID Code:4782
Deposited By:NAS Reports
Deposited On:29 Jan 2013 12:32
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page